# SDR SIMA200115508

- Difficulty date: June 4, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012701
- Part serial: 0208
- Condition: Corroded
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3737 - EMERGENCY EXIT FLOOR LIGHTS INOPERATIVE.  FOUND PAX DOOR EMERGENCY LIGHT ASSEMBLY CORRODED.  REMOVED AND REPLACED PAX DOOR EMERGENCY LIGHT ASSY IAW AMM.  OPS CHECK GOOD.  (M)
